# SDR ASAA2019072030124

- Difficulty date: July 20, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 40,301 hours, 12,142 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250299080
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TC N8420000, FOUND DAMAGE ON NACELLE HARNESS MW0311, DOWNSTREAM OF GWTAISV, CONNECTOR DP1103, BEFORE HARNESS SPLIT. GROUNDED - YES. REMOVED AND REPLACED MW0311 HARNESS PER AMM 73-21-06/401. ALL OP-CHECKS COMPLETE REF AMM 77-31-00-710-801-F00 (HIGH POWER ENGINE RUN) AND AVM SYSTEM TEST PER AMM 73-31-00-710-801-F00. TESTS GOOD.
